# SDR SWAA2023012594011

- Difficulty date: January 22, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 33,478 hours, 15,227 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW NOTICED RIGHT UPPER WINGLET TIP SPLIT PHX CALLED AND THEY WILL BE ABLE TO REPAIR PER SRM IT IS ONLY DELAMINATED. NO NEED TO REPLACE WINGLET.<[01] REPAIRED THE R/H SCIMITAR TIP CAP BY TRIMMING 1.5? OFF FROM THE TIP PER SRM 57-30-01 FIG. 201 REPAIR 6.
